deutsch
english
francais
italiano
espanol
Photo
Yaz / Yasmin
Yaz victims protesting in Bayer Shareholder Meeting
27 May 2015: Parents of 15 year old Yasmin victim at Bayer ASM

"Remove dangerous contraceptive pills from the market!"

Contraceptive pills of the latest generation are associated with a risk of embolism that is nearly twice as high as that associated with older products. At least 200 young women have died so far. Yaz/Yasmin is heavily advertised by Bayer, especially towards girls and young women, by promising reduction of weight and acne relief. However, no attention is drawn by Bayer to the more pronounced risk profile associated with products containing the hormone drospirenone. This leads to avoidable incidents and fatalities. Contraceptive pills that are associated with an increased risk of thrombosis and embolism must be banned!

=> Germany Sees First Contraceptives Lawsuit against BAYER

=> May 27, 2015: Yaz victims protesting at Bayer ASM

=> Australia: Class action against BAYER

=> Germany: Countermotion to Bayer Shareholder Meeting

=> Diane 35: Safety reviews classified

=> Canada: BAYER pills linked to 23 deaths

=> Video Bayer's Deceptive Marketing Is Killing Women

=> July 2012: $300 Million Compensation in the US

=> April 13, 2012: Press Release: Coalition demands Yaz Ban

=> Dec 8, 2011: FDA to Discuss Dangerous Contraceptive Pills / Ban demanded

=> Oct 2011: Yasmin: FDA Flags Concern on Birth-Control Pill

=> Bayer ASM 2011: Victims of Contraceptives to stage protest

=> Bayer contraceptive advert breaches UK Code of Practice

=> April 2011: New Study: Bayer Birth Control Pills Linked to Deadly Blood Clot Risk

=> Countermotion on Bayer website: http://www.asm2011.bayer.com/en/countermotions.aspx (“download”)

=> Tens of thousands of women “should consider switching pill”

=> Ban demanded: Yaz victims to appear in Bayer shareholder meeting

=> “Remove dangerous contraceptive pills from the market!”

=> RISK OF THROMBOEMBOLISM ASSOCIATED WITH DROSPIRENONE-CONTAINING CONTRACEPTIVES: http://www.arznei-telegramm.de/journal/j_0710_a.php3?&knr=073085/318353&name1=ENCEPUR&organ=Sinnesorgane